# SDR AMTA200401002

- Difficulty date: August 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R WILL NOT ARM.  REMOVED OBSTRUCTION, OPS CHECK OK.  (M)
